# SDR AMTA200300562

- Difficulty date: April 27, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR PATH LIGHT (WHITE) AT SEAT ROW 32 INOPERATIVE.  RESECURED WIRE, OPS CHECK NORMAL.  (M)
